# SDR UPS06546212

- Difficulty date: February 18, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- System (JASC): 3100 · Indicating/Recording System
- Part: Bulb
- Condition: Unknown
- Location: Warning Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS "UNARMED" WARNING LIGHT ONLY HALF LIT UP.  REMOVED AND REPLACED BULBS.  OP CKS NORMAL AT THIS TIME.
